# SDR DL72L010130

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 71,931 hours, 48,290 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT CABIN DOORS OUTSIDE LIGHTS ARE INOP.  RELAMPED BOTH DOORS.  OPERATION NORMAL.
